# SDR CA130128012

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE NR 2 ENGINE DUE TO A LOW OIL PRESSURE INDICATION.  THE FSR REQUESTED A CHIP DETECTOR, OIL FILTER INSPECTIONS AND ENGINE DATA DOWNLOAD.  AWAITING RESULTS.
